# SDR AALA20121105006

- Difficulty date: November 5, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 68,966 hours, 36,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 28 RIGHT, STATION 1287.  REMOVED CORRODED SECTION OF LONGERON AND INSTALLED SPLICE REPAIR PER 53-02-00.
